On the final size of epidemics within herds

Diekmann, O., Koeijer, A.A. de, & Metz, J.A.J. (1996). On the final size of epidemics within herds. Canadian Applied Mathematics Quarterly 4 (1) 21-30.

[thumbnail of On the final size epidemics within herds.pdf]
On the final size epidemics within herds.pdf - Published Version
Available under License Creative Commons Attribution.

Download (331kB) | Preview


We are concerned with an epidemic in a closed population under the assumption that the per capita number of contacts remains constant, when population size diminishes due to the fatal consequences of the disease. We focus on the final size as a function of the basic reproduction ratio R_o (which now is independent of population size!) and the survival probability f. Mathematically, the model is described by a nonlinear Volterra integral equation of convolution type, just as the general Kermack-McKendrick model.

Item Type: Article
Research Programs: Adaptive Dynamics Network (ADN)
Depositing User: IIASA Import
Date Deposited: 15 Jan 2016 02:06
Last Modified: 27 Aug 2021 17:36
URI: https://pure.iiasa.ac.at/4696

Actions (login required)

View Item View Item